# SDR AALA201710259009

- Difficulty date: October 5, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION LEFT HAND WING SLAT TRACK NR 6 UPPER AFT BOLT BETWEEN RIB 11 AND 12. REPLACED UPPER AFT BOLT PER AMM 27-84-64.
